Ibogaine for Opiate Abuse & Heroin Addiction
Effects of: Long Acting Opiates such as Suboxone and Methadone, Cocaine and Methamphetamine
Home >> Ibogaine for Opiate Abuse & Heroin Addiction
Ibogaine assuages or eliminates 90% of withdrawals for opiate & heroin addicts. In case you are not yet aware, PAWS or Post Acute Withdrawal Symptoms last approximately one month with the acute phase lasting about 10 days. For the first 10 days, an addict withdrawing without any medical help will experience: Vomiting, hallucinating, thrashing around and fighting with loved ones, both physically and mentally, sleeplessness, night terrors, diarrhea, hot sweats, cold chills, flu like symptoms and restless legs. Extending beyond the initial 10 days, a person will experience overall discomfort, aches, fatigue and restless legs.
If an individual is on long acting opiates: Suboxone and Methadone, Buprenorphine, the body must be cleared for 2 weeks prior to using Ibogaine. We can detox you at our facility by transitioning you to short acting opiates and providing you with medical care. If you transition yourself to short acting opiates, please be careful as many opiate pills are pressed with fentanyl. The two week wait period may be cut down by 4-5 days if the client takes an intense Vitamin Infusion and Metal Detox administered by the facility's Doctor. The reason for the delay in providing a flood dose of ibogaine is that the ibogaine molecules would be competing and blocked by the long acting opiates in the body as both substances are molecularly similar and bind with the same cellular receptor sites. If ibogaine is given while opiates are still in the system, the maximum efficacy of Ibogaine will not be actualized.
If an individual arrives with cocaine or methamphetatmine in his/her system, she must wait at least 4 days before ibogaine can be administered. The reason for the delayed treatment is that these two drugs coupled with ibogaine increase the chances of one going into cardiac arrest.
For any drug user seeking Ibogaine treatment, it is very common for that person to go on a “drug binge,” days before arrival. Please be careful of creating this situation for yourself, as it will extend the stay of your arrival and delay your ibogaine treatment. It can also be potentially fatal.